# SDR 9902181223

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-40
- Aircraft serial: 46580
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK IN RIGHT OUTBOARD FLAP CLOSURE RIB NEAR ROLLER ASSEMBLY    REPAIRED PER EA 12-162794.
